MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-9000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a patient exam on (b)(6) 2025, the right-side gantry function buttons on a selenia dimensions mammography system were intermittently sticking.A field service engineer (fse) was dispatched to assess the device and confirmed the reported findings.The fse replaced the left and right gantry function key panels, verified all gantry function control buttons respond as expected and that the flat field combo image worked as expected.No patient or user injury was reported.
 
Additional Manufacturer Narrative
An investigation was conducted: it was reported that prior to a patient exam on (b)(6) 2025, the right-side control insert buttons on a selenia dimensions system were intermittently sticking.A field service engineer (fse) examined the equipment and replaced the left and right control inserts to resolve the issue.No patient or user injury was reported.A review of this device history showed that under a separate complaint, on (b)(6) 2025, the control inserts were replaced.However, this replacement was due to vta errors and was not related to uncommanded c-arm movement.The issue of uncommanded c-arm movement did not return after the control inserts were replaced.The control inserts were 98 days old at the time of replacement.The part was not returned for further investigation.The probable cause of the uncommanded movement is due to an issue with the control inserts.The likely cause is unknown as the part was 98 days aged at replacement.Further investigation could not be performed as the part was not returned.Due to the limited information provided and lack of part return, the root cause of the control insert failure could not be determined.Conclusion: based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.The root cause of the failure could not be determined.The risk level did not change and is considered very low based on the occurrence.Future events will be monitored and trended.Device history record (dhr) review: a review of the complaint history for (b)(6) showed the control inserts were replaced on the system on (b)(6) 2025, under a separate complaint.The reason for the replacement was unrelated to uncommanded c-arm movement.There were no additional complaints for uncommanded c-arm movement related to the control inserts.The complaint review identified that the control inserts were not original to the system therefore, the dhr was not reviewed.System product code: sdm-sys-9000-3d.Serial number: (b)(6).System manufacture date: 25jan2018.System installation date: (b)(6) 2018.Unique device identified (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key22967203
Report Number3005496266-2025-00053
Device Sequence Number21113442
Product Code OTE
UDI-Device Identifier15420045510784
UDI-Public(01)15420045510784(11)180125
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-9000-3D
Device Catalogue NumberSDM-SYS-9000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown